# SDR FDEA201110224619

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1568503
- Condition: Dented
- Location: Nr 12 Slat
- Component: Slat Assy, Doug
- Component part number: NRB6224509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 12 FOUND TOP SURFACE NICKED DURING GROUND CREW CHECK NR1 SLAT  (LT) NR B6224-509, SN 48476, SRM 57-00-00, FIGURE 202, LT WING NR 1 SLAT XIS 188 NICK BLENDOUT TO 1.0" RADIUS.  DEEPEST MEASURED 0.033" AND REPROTECTED IAW SRM 51-21-01, REV 47.  ACCOMPLISHED EA 1-5750-156749, WINGS - FLIGHT SURFACES - NR 1 LT SLAT ASSY - DENT REPAIR ON EXTERIOR SURFACE AT XIS 188 - RSC TRACKING.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
